# SDR NACA2017061600024

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 57,008 hours, 42,133 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Gouged
- Location: Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OPEN HOLE INSPECTION ON THE LEFT MAIN LANDING GEAR BEAM FITTING NR 5, A HOLE HAS INDICATIONS OF GOUGING & GALLING.  REPAIRED IAW  SR 3-3891900272.
